# SDR DALA2023061904954

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,106 hours, 23,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR ILLUM IN FLIGHT. PRESSURIZATION WAS GOOD. CORRECTIVE ACTION: REMOVED AND INSTALLED NO 2 PASSENGER DOOR WARNING SENSOR S10091 REF B757 AMM 52-71-00. TEST OK (4054634)
